Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1972, Volume 12, Number 3, Pages 305–330 (Mi tmf2994)  

This article is cited in 40 scientific papers (total in 43 papers)

On scaling asymptotics in quantum field theory. II

N. N. Bogolyubov, V. S. Vladimirov, A. N. Tavkhelidze
References:
Abstract: The probability of deep inelastic scattering of electrons by protons is expressed in terms of the imaginary part of the amplitude for the virtual Compton effect. Causality of the form factors W1 and W2 is established. The Jest–Lehmann–Dy son representation is used for causal form factors; restrictions on the weight functions of this representation lead to scaling asymptotics of the deep inelastic amplitude. Under these conditions the current commutator's behavior near the light cone is found and the asymptotic behavior of the form factors is related to the singularities on the light cone.
Received: 29.05.1972
English version:
Theoretical and Mathematical Physics, 1972, Volume 12, Issue 3, Pages 839–858
DOI: https://doi.org/10.1007/BF01035603
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: N. N. Bogolyubov, V. S. Vladimirov, A. N. Tavkhelidze, “On scaling asymptotics in quantum field theory. II”, TMF, 12:3 (1972), 305–330; Theoret. and Math. Phys., 12:3 (1972), 839–858
Citation in format AMSBIB
\Bibitem{BogVlaTav72}
\by N.~N.~Bogolyubov, V.~S.~Vladimirov, A.~N.~Tavkhelidze
\paper On scaling asymptotics in quantum field theory.~II
\jour TMF
\yr 1972
\vol 12
\issue 3
\pages 305--330
\mathnet{http://mi.mathnet.ru/tmf2994}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=475413}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 12
\issue 3
\pages 839--858
\crossref{https://doi.org/10.1007/BF01035603}
Linking options:
  • https://www.mathnet.ru/eng/tmf2994
  • https://www.mathnet.ru/eng/tmf/v12/i3/p305
    Cycle of papers
    This publication is cited in the following 43 articles:
    1. Yu. N. Drozhzhinov, “Multidimensional Tauberian theorems for generalized functions”, Russian Math. Surveys, 71:6 (2016), 1081–1134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. S. Vladimirov, “Scale-invariant asymptotic (automodel) behavior in quantum field theory”, Theoret. and Math. Phys., 170:1 (2012), 97–99  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. O. P. Solovtsova, V. I. Lashkevich, “The Jost–Lehmann–Dyson representation and target mass effects”, Theoret. and Math. Phys., 160:3 (2009), 1260–1273  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Yu. N. Drozhzhinov, B. I. Zavialov, “Applications of Tauberian theorems in some problems in mathematical physics”, Theoret. and Math. Phys., 157:3 (2008), 1678–1693  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Aref'eva, IY, “TIME MACHINE AT THE LHC”, International Journal of Geometric Methods in Modern Physics, 5:4 (2008), 641  crossref  mathscinet  isi
    6. D. V. Shirkov, I. L. Solovtsov, “Ten years of the analytic perturbation theory in QCD”, Theoret. and Math. Phys., 150:1 (2007), 132–152  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Nesterenko, AV, “Massive analytic invariant charge in QCD”, Physical Review D, 71:1 (2005), 016009  crossref  isi
    8. V. S. Vladimirov, “N. N. Bogolyubov and Mathematics”, Russian Math. Surveys, 56:3 (2001), 607–613  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. V. S. Vladimirov, “Nikolai Nikolaevich Bogolyubov and Mathematics”, Proc. Steklov Inst. Math., 228 (2000), 1–10  mathnet  mathscinet  zmath
    10. Yu. N. Drozhzhinov, B. I. Zavialov, “Wiener-Type Tauberian Theorems for Generalized Functions on the Half-Axis”, Proc. Steklov Inst. Math., 228 (2000), 43–51  mathnet  mathscinet  zmath
    11. Magradze, BA, “An analytic approach to perturbative QCD”, International Journal of Modern Physics A, 15:17 (2000), 2715  crossref  isi
    12. I. L. Solovtsov, D. V. Shirkov, “The analytic approach in quantum chromodynamics”, Theoret. and Math. Phys., 120:3 (1999), 1220–1244  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. F. A. Lunev, “Invariant current algebra on the light cone and deep inelastic lepton-hadron scattering. II”, Theoret. and Math. Phys., 55:3 (1983), 569–580  mathnet  crossref  mathscinet  isi
    15. F. A. Lunev, “Invariant current algebra on the light cone and deep inelastic lepton-hadron scattering. I”, Theoret. and Math. Phys., 52:2 (1982), 772–776  mathnet  crossref  isi
    16. V. S. Vladimirov, B. I. Zavialov, “Self-similar asymptotic behavior of causal functions and their behavior on the light cone”, Theoret. and Math. Phys., 50:2 (1982), 105–126  mathnet  crossref  mathscinet  isi
    17. A. D. Linkevich, V. I. Savrin, N. B. Skachkov, “Structure functions of relativistic systems composed of two spin 1/2 particles”, Theoret. and Math. Phys., 53:1 (1982), 955–962  mathnet  crossref  mathscinet  isi
    18. B. I. Zavialov, “Jost–Lehmann–Dyson representation in the spaces $S'_\alpha$”, Theoret. and Math. Phys., 49:2 (1981), 945–951  mathnet  crossref  mathscinet  isi
    19. A. N. Kvinikhidze, B. A. Magradze, V. A. Matveev, M. A. Mestvirishvili, A. N. Tavkhelidze, “Integral equation for the causal distributions and their self-similar asymptotic behavior in the ladder $\Phi^3$ model”, Theoret. and Math. Phys., 45:3 (1980), 1041–1048  mathnet  crossref  mathscinet  isi
    20. A. V. Efremov, A. V. Radyushkin, “Field theory approach to processes with large momentum transfer. I. Deep inelastic scattering”, Theoret. and Math. Phys., 44:1 (1980), 573–584  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:613
    Full-text PDF :200
    References:105
    First page:4
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025